# SDR SOKF201806280001

- Difficulty date: June 24, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N689TA
- Make and model: Airbus A320-214
- Aircraft serial: 5333
- Aircraft time: 20,982 hours, 7,879 cycles
- Engine: Cfmint CFM565B43
- Engine time: 20,982 hours, 7,879 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7074193
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM SAL TO LIM, THE AIRCRAFT RETURN TO SAL STATION DUE TO ECAM WARNING "Y" RESERVOIR LOW LEVEL, SO PUMP IMMEDIATELY TURN OFF ENGINE 2 PUMP, PTU TURN OFF IMMEDIATELY. AT SAL STATION PERFORMED ENGINE INSPECTION AND WAS FOUND HYD PRESSURE HOSE ON ENG 2 DAMAGED, IT WAS REPLACED AS PER AMM 29-13-49-400-002-A AND DONE AN OPERATIONAL TEST OF THE YELLOW HYD SYSTEM AS PER AMM 29-13-00-710-002, NO HYD LEAKAGE WAS FOUND. THE AIRCRAFT RETURNED TO NORMAL OPERATION.
